MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. DEFIBRILLATOR PADS; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. DEFIBRILLATOR PADS; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 11996-000090
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 05/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Upon completing a cardiac cardioversion staff noted sparks coming from defibrillator pad on patient's chest.After cardioversion completed upon removing pad, patient was left with reddened burned area near pad placement.Fda safety report id# (b)(4).

Brand Name
DEFIBRILLATOR PADS
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC.
redmond WA 98052
MDR Report Key14547605
Report NumberMW5109980
Device Sequence Number6113254
Product Code MKJ
UDI-Device Identifier00883873784938
UDI-Public00883873784938
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/10/2024
Device Model Number11996-000090
Device Catalogue Number11996-000090
Device Lot Number204527
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/27/2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale